2000 journal article

Finite difference reaction-diffusion equations with nonlinear diffusion coefficients

Numerische Mathematik, 85(3), 485–502.

By: J. Wang & C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

The designing approach of difference schemes by controlling the remainder-effect

International Journal for Numerical Methods in Fluids, 31(2), 523–533.

By: R. Liu, M. Zhang, J. Wang & X. Liu

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Monotone method for diffusion equations with nonlinear diffusion coefficients

Nonlinear Analysis, 34(1), 113–142.

By: J. Wang

Source: NC State University Libraries
Added: August 6, 2018